# SDR IPXA2022082985720

- Difficulty date: August 20, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300*
- Aircraft serial: 0805
- Aircraft time: 24,388 hours, 15,609 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Precooler
- Part number: A5461139120100
- Part serial: NSN
- Condition: Cracked
- Location: Eng 1 Precooler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGENG 1 PRECOOLER PANEL 413BL HAS SEVERAL CRACKS.WELD REPAIR PER SRM 54-52-51
